Author(s): Mansoor Elshiekh Hassan Osman
Published in: International Journal of Engineering Research & Technology
License: This work is licensed under a Creative Commons Attribution 4.0 International License.
Volume/Issue: Volume. 6 - Issue. 06 , June - 2017
A fixed point theorem in b-generalized metric spaces is proved. The obtained result can be considered as a generalization of some well-known fixed point theorems in generalized metric spaces.
Number of Citations for this article: Data not Available
7 Paper(s) Found related to your topic:
Publish your Ph.D/Master's Thesis Online